# SDR MALA954568

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING PRE-FLIGHT, CREW NOTED SEVERAL FLOOR TRACK EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE LT FORWARD EMERGENCY LIGHTING BATTERY PACK.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
